# SDR UPS98225435

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKING CUSTOMER CARD 664487 INT 149 FOUND CORROSION AROUND FASTENER HOLES ON FRAME BS 910 LBL 29 WL 297.  REMOVED CORROSION FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-10-1, 53-10-4, 53-30-2, 51-20-0.
